Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Grothendieck and Whitehead groups of torsion free Abelian groups


Author: David M. Arnold
Journal: Bull. Amer. Math. Soc. 79 (1973), 723-724
MSC (1970): Primary 20K15, 18F25; Secondary 13F05, 13D15
MathSciNet review: 0325803
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20K15, 18F25, 13F05, 13D15

Retrieve articles in all journals with MSC (1970): 20K15, 18F25, 13F05, 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13281-1